Le problème de Schottky et la conjecture de Novikov
Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque, no. 152-153 (1986-1987), Exposé no. 675, p. 101-112
@incollection{SB_1986-1987__29__101_0,
     author = {Beauville, Arnaud},
     title = {Le probl\`eme de Schottky et la conjecture de Novikov},
     booktitle = {S\'eminaire Bourbaki : volume 1986/87, expos\'es 669-685},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {152-153},
     year = {1986-1987},
     note = {talk:675},
     pages = {101-112},
     zbl = {0637.14021},
     mrnumber = {936851},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1986-1987__29__101_0}
}
Beauville, Arnaud. Le problème de Schottky et la conjecture de Novikov, dans Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque, no. 152-153 (1986-1987), Exposé no. 675, pp. 101-112. http://www.numdam.org/item/SB_1986-1987__29__101_0/

[A] E. Arbarello - Fay's trisecant formula and a characterization of Jacobian varieties, Proceedings of the AMS Summer Institute on Algebraic Geometry, Bowdoin College (1985), à paraître. | Zbl 0645.14014

[A - D 1] E. Arbarello, C. De Concini - On a set of equations characterizing Riemann matrices, Ann. of Math. 120 (1984), 119-140. | MR 750718 | Zbl 0551.14016

[A - D 2] E. Arbarello, C. De Concini - Another proof of a conjecture of S.P. Novikov on periods of Abelian integrals on Riemann surfaces, Duke Math. J. 54 (1987), 163-178. | MR 885782 | Zbl 0629.14022

[AM] A. Andreotti, A. Mayer - On period relations for abelian integrals on algebraic curves, Ann. Sc. Norm. Sup. Pisa 21 (1967), 189-238. | Numdam | MR 220740 | Zbl 0222.14024

[B] A. Beauvilie - Prym varieties and the Schottky problem, Inventiones Math. 41 (1977), 149-196. | MR 572974 | Zbl 0333.14013

[B - D] A. Beauville, O. Debarre - Une relation entre deux approches du problème de Schottky, Inventiones Math. 86 (1986), 195-207. | MR 853450 | Zbl 0659.14021

[D 1] O. Debarre - Sur la démonstration de A. Weil du théorème de Torelli pour les courbes, Compositio Math. 58 (1986), 3-11. | Numdam | MR 834045 | Zbl 0623.32017

[D 2] O. Debarre - Sur les variétés abéliennes dont le diviseur Θ est singulier en codimension 3 , Duke J. of Math. , à paraître. | Zbl 0699.14058

[D 3] O. Debarre - La conjecture de la trisécante pour les variétés de Prym, à paraître.

[Do] R. Donagi - The tetragonal construction, Bull. Amer. Math. Soc. 4 (1981), 181-185. | MR 598683 | Zbl 0491.14016

[F] E. Freitag - Die Irreduzibilität der Schottkyrelation (Bemerkung zu einem Satz von J. Igusa), Arch. Math. 40 (1983), 255-259. | MR 701272 | Zbl 0547.14022

[G] R. Gunning - Some curves in abelian varieties, Inventiones Math. 66 (1982), 377-389. | MR 662597 | Zbl 0485.14009

[vG] B. Van Geemen - Siegel modular forms vanishing on the moduli space of curves, Inventiones Math. 78 (1984), 329-349. | MR 767196 | Zbl 0568.14015

[vG - vG] B. Van Gmmen, G. Van Der Geer - Kummer varieties and the moduli spaces of abelian varieties, Amer. J. of Math. 108 (1986), 615-642. | MR 844633 | Zbl 0612.14044

[I 1] J. Igusa - Theta functions, Springer-Verlag, Berlin - Heidelberg - New York (1972). | MR 325625 | Zbl 0251.14016

[I 2] J. Igusa - On the irreducibility of Schottky's divisor, J. Fac. Sci. Tokyo 28 (1981), 531-545. | MR 656035 | Zbl 0501.14026

[L] J. Little - Translation manifolds and the converse of Abel's theorem, Compositio Math. 49 (1983), 147-171. | Numdam | MR 704389 | Zbl 0521.14017

[M] D. Mumford - Prym varieties I. Contributions to Analysis, Academic Press, New York (1974), 325-350. | MR 379510 | Zbl 0299.14018

[M-B] L. Moret-Bailly - Variétés stablement rationnelles non rationnelles, Sém. Bourbaki, février 1985, exp. 643, Astérisque 133-134 (1986), 223-236. | Numdam | MR 837222 | Zbl 0605.14044

[R] Z. Ran - On subvarieties of abelian varieties, Inventiones Math. 62 (1981) 459-479. | MR 604839 | Zbl 0474.14016

[S] F. Schottky - Zur Theorie der Abelschen Funktionen von vier Variabeln, J. Reine Angew. Math. 102 (1888), 304-352. | JFM 20.0488.02

[S - J] F. Schottky, H. Jung - Neue Sätze über Symmetralfunktionen und die Abel' schen Funktionen der Riemann'schen Theorie, S-B. Preuss. Akad. Wiss. (Berlin), Phys. Math. Kl. 1 (1909), 282-297. | JFM 40.0489.03

[Sh] T. Shiota - Characterization of Jacobian varieties in terms of soliton equations, Inventiones Math. 83 (1986) , 333-382. | MR 818357 | Zbl 0621.35097

[V] J.-L. Verdier - Les représentations des algèbres de Lie affines : applications à quelques problèmes de physique, Sém. Bourbaki, Juin 1982, exp. 596, Astérisque 92-93 (1982), 365-377. | Numdam | MR 689540 | Zbl 0508.17004

[W 1] G. Welters - A characterization of non-hyperelliptic Jacobi varieties, Inventiones Math. 120 (1984), 497-504. | MR 769160

[W 2] G. Welters - A criterion for Jacobi varieties, Ann. of Math. 120 (1984), 497-504. | MR 769160 | Zbl 0574.14027

[We] A. Weil - Zum Beweis des Torellischen Satzes, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. 2a (1957), 33-53. | MR 89483 | Zbl 0079.37002